# SDR SWIA200922249

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 29,848 hours, 43,460 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE NP WENT TO 111 PERCENT ON POWER LEVER INCREASE.  (FLT 6817)  REPLACED AUTO FEATHER SWITCH AND PROPELLER ASSEMBLY.
